# SDR 8HBR20211105035

- Difficulty date: October 26, 2021
- Submitted: November 5, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N779SH
- Make and model: Robsin R22BETA
- Aircraft serial: 3591
- Aircraft time: 10,328 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Spindle
- Part number: A1583
- Part serial: 16811682
- Condition: Brinelled
- Part time: 298 hours
- Component: Main Rotor Blad, Robsin
- Component part number: A0166
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED UNUSUAL LOW FREQUENCY VIBRATIONS AND UNUSUAL CYCLIC PRESSURE IN FORWARD FLIGHT AND AUTOROTATION. UPON INSPECTION OF MR BLADE SPINDLE BEARINGS IN REFERENCE TO "TRACK AND BALANCE TROUBLESHOOTING" R22 MM SECTION 10.234 FOUND THE SPINDLE BEARINGS TO BE BRINELLED. POSSIBLE BEARING MANUFACTURING ERROR.
